Backward parabolic equations
Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 213-221.
@incollection{AST_1981__89-90__213_0,
     author = {Lousberg, P.},
     title = {Backward parabolic equations},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     zbl = {0502.35085},
     mrnumber = {666410},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__89-90__213_0/}
}
TY  - CHAP
AU  - Lousberg, P.
TI  - Backward parabolic equations
BT  - Analytic solutions of partial differential equations - Trento, 1981
AU  - Collectif
T3  - Astérisque
PY  - 1981
DA  - 1981///
IS  - 89-90
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__89-90__213_0/
UR  - https://zbmath.org/?q=an%3A0502.35085
UR  - https://www.ams.org/mathscinet-getitem?mr=666410
LA  - en
ID  - AST_1981__89-90__213_0
ER  - 
%0 Book Section
%A Lousberg, P.
%T Backward parabolic equations
%B Analytic solutions of partial differential equations - Trento, 1981
%A Collectif
%S Astérisque
%D 1981
%N 89-90
%I Société mathématique de France
%G en
%F AST_1981__89-90__213_0
Lousberg, P. Backward parabolic equations, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 213-221. http://archive.numdam.org/item/AST_1981__89-90__213_0/

[1] L. Hörmander, Fourier integral operators. Acta Math. 127 (1971), pp. 79-183. | DOI | MR | Zbl

[2] J. Polking, Boundary value problems for parabolic systems of partial differential equations. Singular integrals, Proc. Symp. Pure Math., Amer. Math. Soc. 1967. | DOI | MR | Zbl

[3] M. Taylor, Pseudo-differential operators. Lecture notes in Math., 416, Springer-Verlag (1974). | MR | Zbl

[4] M. Taylor, Reflection of singularities of solutions to systems of differential equations, Comm. Pure Appl. Math., 28 (1975), pp. 457-478. | DOI | MR | Zbl